Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

No improvement with elecon and demelan for lesions on face, neck and upper chest. What to do?

User rating for this question
Very Good
Answered by

Practicing since : 1982
Answered : 2583 Questions
Hello Doctor Iam XXXXXXX 37 from India, and i had darker face compared to my body ,The Dr suggested this is because of exposed to sun.He put me on drugs like Kojic skin lightening cream and use Calosoft sunscreen lotion, but then for improved results he put me on elecon and Demelan ad subsequently I developed lesions on face,neck and upper chest .The black spots started appearing on the face ,neck and chest.The Dr took me off from Elecon and put me on Demelan ,melacare ( only on week ends) and calasoft .Seems the spots are only increasing .What should i do now ?
Posted Wed, 15 Jan 2014 in Skin Hair and Nails
Answered by Dr. Ilyas Patel 29 minutes later
Brief Answer: You may be having facial melanosis. Detailed Answer: Hi XXXXXXX You may be having facial melanosis. There may be some cause. Sun exposure, cosmetics, perfume,pollutants, vitamin B 12 deficiency, anaemia, drugs, internal diseases etc. may be responsible. Your doctor is on right path. Investigations may be done to rule out vitamin B12 deficiency and other internal diseases. You continue to apply kojic acid containing gel at night. Protect the face from sun by sunscreen gel. Take vitamin C 500 mg thrice a day, nicotinic acid 250 mg thrice a daily and glutathion containing tablet once a day...for long time. Cleanse the face with glycolic acid and kojic acid containing face wash. After few months treatment, you may be improved and might get satisfactory result. I hope you got my answer. Still, any may ask. Wishing you good health. Thanks. Dr. Ilyas Patel MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor